Toggle Main Menu Toggle Search

Open Access padlockePrints

Long-term survival of children born with congenital anomalies: a systematic review and meta-analysis of population-based studies

Lookup NU author(s): Dr Svetlana Glinianaia, Dr Kate Best, Professor Judith Rankin



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Glinianaia SV, Morris J, Best KE, Santoro M, Coi A, Armaroli A, Rankin J

Publication type: Article

Publication status: Published

Journal: PLoS Medicine

Year: 2020

Volume: 17

Issue: 9

Online publication date: 28/09/2020

Acceptance date: 26/08/2020

Date deposited: 21/10/2021

ISSN (print): 1549-1277

ISSN (electronic): 1549-1676

Publisher: Public Library of Science


DOI: 10.1371/journal.pmed.1003356


Altmetrics provided by Altmetric


Funder referenceFunder name
733001Commission of the European Communities